Several new probabilistic inequalities connected with the Lévy metric
Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1019-1021
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_5_a1,
author = {V. M. Zolotarev},
title = {Several new probabilistic inequalities connected with the {L\'evy} metric},
journal = {Doklady Akademii Nauk},
pages = {1019--1021},
year = {1970},
volume = {190},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a1/}
}
V. M. Zolotarev. Several new probabilistic inequalities connected with the Lévy metric. Doklady Akademii Nauk, Tome 190 (1970) no. 5, pp. 1019-1021. http://geodesic.mathdoc.fr/item/DAN_1970_190_5_a1/